Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 82, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 27, 2014, 2:29 PM CDT for Vernon County, Missouri. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 2:29 PM CDT (19:29 UTC)
- Expired
- Apr 27, 2014, 3:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 89 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 11:23 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1412 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
412
WUUS53 KSGF 271929
SVRSGF
MOC217-272000-
/O.NEW.KSGF.SV.W.0082.140427T1929Z-140427T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 300 PM CDT
* AT 226 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALKER...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HARWOOD AROUND 235 PM CDT.
SCHELL CITY AROUND 240 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3804 9428 3805 9427 3804 9422 3806 9421
3805 9419 3806 9413 3804 9411 3804 9406
3799 9406 3784 9422 3794 9434
TIME...MOT...LOC 1928Z 214DEG 38KT 3792 9426
HAIL...1.00IN
WIND...60MPH
$$
WISE1 follow-up statement
482
WWUS53 KSGF 271947
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CDT SUN APR 27 2014
MOC217-271957-
/O.CAN.KSGF.SV.W.0082.000000T0000Z-140427T2000Z/
VERNON MO-
247 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3804 9428 3805 9427 3804 9422 3806 9421
3805 9419 3806 9413 3804 9411 3804 9406
3799 9406 3784 9422 3794 9434
TIME...MOT...LOC 1947Z 214DEG 38KT 3809 9412
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:54 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 27, 12:54 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1254 PM CDT Sun Apr 27 2014 .MESOSCALE DISCUSSION... Issued at 1252 PM CDT SUN APR 27 2014 Complex severe weather scenario looks to unfold across the region over the next 6-12 hours, as several potential waves of strong to severe convection affect the area. Initial concern as of 17Z is a strengthening band of mainly elevated convection moving northeast across extreme western Missouri, extending southeast into the Table Rock Lake region. This convection will continue to move northeast this afternoon, with embedded isolated strong to severe storms. Hail will be the main concern with this convection given its elevated nature, though an occasional strong wind gust isn't entirely out of the question. Should this convection become more surface based with time (possibly later this afternoon across central MO and eastern Ozarks), then a conditional tornado threat will exist. As one might imagine, this leading area of convection complicates this situation later this afternoon/evening. Along with the possibility of this initial round of convection becoming surface based across central MO and the eastern Ozarks, will also be closely watching the dry line across east-central Oklahoma, from Tulsa south to west of the Ft Smith region. The airmass across this area is largely untouched, with upper 60s dewpoints advecting into the region. Some breaks are noted in vis satellite across this region, and as temperatures warm into the upper 70s/near 80, MLCAPE values should increase to around 2000-2500 J/KG. An area of enhanced height falls should overspread this area between 20Z and 22Z this afternoon, which will be the favored window for supercell development along the dryline. While convective initiation is somewhat conditional, if it should take place, supercells should find themselves in a favorable environment across eastern Oklahoma and western Arkansas. Storm motions toward the northeast would then bring any convection that fires along the dry line into southern Missouri later this evening. Any supercells that are able to move into southern Missouri later this evening/tonight would bring with them the potential for very large hail, gusty winds, and tornadoes. && .SHORT TERM...(Today and Monday night) An episode of severe thunderstorms will impact extreme southeast Kansas and the Missouri Ozarks today. We're starting to see model consensus regarding the evolution and timing of these storms. The three models we leaned our forecast toward, includes the 00Z HiRes ARW, 05Z H-Trip, and the 00Z ECMWF. Consensus amongst these solutions showed a large band of deep convection to develop across the central Plains early this morning, and approach southeast Kansas and western Missouri by 10 or 11am. The primary forcing mechanism can be traced back to the main belt of large scale ascent aloft, in response to the upper cyclone ejecting over the Plains. This band of convection would shift eastward into the Highway 65 corridor from 1pm to 3pm...and into the eastern Ozarks late afternoon and evening. When considering this timing, limitations on instability levels could play out. Cloud cover and precipitation could keep mixed layer capes below 1000 j/kg over most of the Ozarks the entire day. This modest level of available energy will likely limit storm impacts. One final note regarding instability, moisture quality within this system is not that great. We analyzed soundings out of Fort Worth, Norman, Little Rock, and Shreveport. All three measurements showed an elevated mixed layer, keeping precipitable water values low. The better moisture can be found within the Lake Charles RAOB. This air mass was nosing into southeast Texas this morning. This higher octane air is unlikely to make it into southern Missouri today, but will spread deep into Arkansas, thus potentially more impact from storms in central/eastern Arkansas later today. When considering wind shear, numerous organized updrafts will unfold, and should yield a decent frequency of large hail and damaging wind gusts. We currently think there is a lower risk for tornadoes, since levels of instability and placement of instability within the southern Missouri air mass is uncertain. So from a message and Hazardous Weather Outlook standpoint, we will include a limited risk for tornadoes, with higher risks for large hail and damaging wind gusts. The HiRes ARW has storms exiting the eastern Ozarks around midnight or shortly after. Most solutions suggest that Monday's convection will fire closer to the Mississippi Delta regions, keeping the severe weather risk east of the Springfield CWA. The Pacific front will move through southern Missouri on Monday. A cooling trend will then occur, as overnight lows on Monday night fall into the 40s. .LONG TERM...(Tuesday through Saturday) A highly blocked pattern then evolves over much of the lower 48. A long wave trough carves through the nation's midsection, while strong ridging builds along the West Coast. This will keep temperatures on the cool side through the entire week. We could also experience some showers from time to time, although many locations across the Ozarks should remain dry. Temperatures on Tuesday will struggle to warm out of the 60s, eventually falling into the lower 40s Tuesday night. Even cooler temperatures are expected on Wednesday, with readings failing to warm out of the 50s. Perhaps Wednesday night into Thursday morning will be the coldest period this week, with lows in the upper 30s. Some middle 30s are possible Thursday morning in areas sheltered within the Ozark terrain. There are some indications that the upper trough finally fills and moves toward the Great Lakes by Saturday night or Sunday. Most medium range solutions suggest northwest flow across mid America. This would allow for slightly warmer temperatures. However, there are no indications of decent precip changes in the long term periods. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 1252 PM CDT SUN APR 27 2014 A large and slow moving storm system moving into the central portion of the country will bring several rounds of shower and thunderstorm activity to southwestern Missouri Airfields into the evening hours today. Expect periods of MVFR due to lower ceilings and reduced forward visibility in heavier rainfall associated with convective activity. As this system slowly progresses eastward this evening and tonight...precipitation will abate from west to east. Included a period of low level wind shear at all three airfields this evening due to strong southwesterly flow just above the surface associated with this system. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Boxell SHORT TERM...Cramer LONG TERM...Cramer AVIATION...Colucci
Hazardous weather outlook, Apr 27, 12:01 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1201 PM CDT SUN APR 27 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1201 PM CDT SUN APR 27 2014 ...STRONG TO SEVERE THUNDERSTORMS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... NUMEROUS SEVERE THUNDERSTORMS WILL IMPACT EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS TODAY AND THIS EVENING. LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE ALL POSSIBLE. A VERY UNSTABLE AIRMASS WILL INTERACT WITH AN APPROACHING DRYLINE TO PRODUCE STRONG TO SEVERE THUNDERSTORMS THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. INCREASING VERTICAL WIND SHEAR WILL ALSO INCREASE THE CHANCES FOR ROTATING THUNDERSTORMS...WHICH CAN PRODUCE LARGE HAIL...DAMAGING WINDS AND TORNADOES. STORMS ARE EXPECTED TO EXIT THE EASTERN OZARKS AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE OVER WESTERN MISSOURI AND SOUTHEAST KANSAS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR AREAS ALONG AND SOUTHWEST OF A LINE FROM OSCEOLA TO MARSHFIELD TO GAINESVILLE. SPOTTER ACTIVATION MAY BE NEEDED NORTHEAST OF THIS LINE BY LATE AFTERNOON AND EARLY EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) TERRY
In the hours before
Local storm report, Apr 27, 12:23 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1223 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 2 S HORTON 37.95N 94.36W
04/27/2014 E1.00 INCH VERNON MO CO-OP OBSERVER
&&
JCOLUCCISpecial weather statement, Apr 27, 12:48 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT SUN APR 27 2014
MOZ078-079-089-271815-
CEDAR MO-POLK MO-DADE MO-
1248 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...NORTHEASTERN DADE AND
NORTHWESTERN POLK COUNTIES UNTIL 115 PM CDT...
AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GREENFIELD...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE ARCOLA...ARNICA...BEARCREEK...BONA...CANE
HILL...CAPLINGER MILLS...CEDAR SPRINGS...DADEVILLE...DUNNEGAN...EL
DORADO SPRINGS...FAIR PLAY...FILLEY...FLEMINGTON...GREENFIELD...
HUMANSVILLE...MASTERS...NEOLA...STOCKTON...UMBER VIEW HEIGHTS AND
WAGONER.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE AND STOCKTON STATE PARK.
PEOPLE IN CEDAR...NORTHEASTERN DADE AND NORTHWESTERN POLK COUNTIES...
INCLUDING GREENFIELD...STOCKTON LAKE...STOCKTON STATE PARK...FAIR
PLAY AND HUMANSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3787 9381 3783 9381 3783 9358 3781 9357
3781 9341 3732 9376 3747 9396 3786 9407
3790 9406
TIME...MOT...LOC 1748Z 208DEG 47KT 3744 9380
WISELocal storm report, Apr 27, 1:07 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM HAIL SPRINGFIELD 37.20N 93.29W
04/27/2014 E0.75 INCH GREENE MO NWS EMPLOYEE
OBSERVED AT NWS OFFICE.
&&
JCOLUCCILocal storm report, Apr 27, 1:17 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL TANEYVILLE 36.74N 93.03W
04/27/2014 E0.75 INCH TANEY MO PUBLIC
&&
JCOLUCCISpecial weather statement, Apr 27, 1:20 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 120 PM CDT SUN APR 27 2014 MOZ079-080-271845- POLK MO-DALLAS MO- 120 PM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND POLK COUNTIES UNTIL 145 PM CDT... AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRIGHTON...OR 13 MILES SOUTH OF BOLIVAR... MOVING NORTH AT 70 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BOLIVAR...BRIGHTON...BUFFALO...FOOSE... GOODSON...HALF WAY...LOUISBURG...MORRISVILLE...PLAD...PLEASANT HOPE...POLK AND PUMPKIN CENTER. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE TERRE LAKE. PEOPLE IN DALLAS AND POLK COUNTIES...INCLUDING PLEASANT HOPE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3744 9353 3781 9346 3779 9292 3742 9319 TIME...MOT...LOC 1821Z 201DEG 59KT 3747 9332 WISE
Special weather statement, Apr 27, 1:29 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT SUN APR 27 2014
MOZ095-096-104-271900-
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
129 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...NORTH CENTRAL
TANEY AND WESTERN DOUGLAS COUNTIES UNTIL 200 PM CDT...
AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARRISON...OR 12 MILES NORTHEAST OF
FORSYTH...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AVA...BRADLEYVILLE...BRUNER...DOGWOOD...
ELKHEAD...GARRISON...GOODHOPE AND KELTNER.
PEOPLE IN EASTERN CHRISTIAN...NORTHERN TANEY AND WESTERN DOUGLAS
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3683 9311 3709 9295 3709 9290 3707 9290
3707 9255 3706 9247 3674 9292
TIME...MOT...LOC 1828Z 217DEG 51KT 3687 9295
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 12:02 PM CDT | Special Weather Statement | SGF | Lawrence | 28 min |
| Apr 27, 12:08 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 52 min |
| Apr 27, 12:24 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 51 min |
| Apr 27, 12:48 PM CDT | Special Weather Statement | SGF | Cedar, Dade | 27 min |
| Apr 27, 1:20 PM CDT | Special Weather Statement | SGF | Dallas, Polk | 25 min |
| Apr 27, 1:29 PM CDT | Special Weather Statement | SGF | Douglas | 31 min |
| Apr 27, 1:43 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 47 min |
| Apr 27, 1:53 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 52 min |
| Apr 27, 2:30 PM CDT | Special Weather Statement | SGF | Barton | 30 min |
| Apr 27, 3:23 PM CDT | Flood Watch | SGF | Howell, Oregon, Shannon | 11 hr |
| Apr 27, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 52 min |
| Apr 27, 4:12 PM CDT | Flash Flood Warning | SGF | St. Clair | 6 hr |
| Apr 27, 4:26 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 34 min |
| Apr 27, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 28 min |
| Apr 27, 4:52 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 38 min |
| Apr 27, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Shannon, Texas | 36 min |
| Apr 27, 5:19 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 26 min |
| Apr 27, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 41 min |
| Apr 27, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 25 min |
| Apr 27, 5:37 PM CDT | Tornado Warning | SGF | Vernon | 38 min |
| Apr 27, 5:38 PM CDT | Tornado Warning | SGF | Jasper | 37 min |
| Apr 27, 5:39 PM CDT | Tornado Warning | SGF | McDonald, Newton | 36 min |
| Apr 27, 5:49 PM CDT | Tornado Warning | SGF | Jasper, Newton | 26 min |
| Apr 27, 6:05 PM CDT | Tornado Warning | SGF | Newton | 25 min |
| Apr 27, 6:07 PM CDT | Tornado Warning | SGF | Barton, Jasper | 23 min |
| Apr 27, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 51 min |
| Apr 27, 6:17 PM CDT | Tornado Warning | SGF | Jasper | 28 min |
| Apr 27, 6:29 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 31 min |
| Apr 27, 6:30 PM CDT | Tornado Warning | SGF | Jasper, Lawrence, Newton | 45 min |
| Apr 27, 6:34 PM CDT | Tornado Warning | SGF | Vernon | 26 min |
| Apr 27, 6:59 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 46 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.